Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hudzik, Henryk
and
Pallaschke, Diethard
1997.
On Some Convexity Properties of Orlicz Sequence Spaces Equipped with the Luxemburg Norm.
Mathematische Nachrichten,
Vol. 186,
Issue. 1,
p.
167.
Liu, Xin Bo
Wang, Ting Fu
and
Yu, Fei Fei
2005.
Extreme Points and Strongly Extreme Points of Musielak–Orlicz Sequences Spaces.
Acta Mathematica Sinica, English Series,
Vol. 21,
Issue. 2,
p.
267.
Foralewski, Paweł
Hudzik, Henryk
and
Płuciennik, Ryszard
2010.
Orlicz spaces without extreme points.
Journal of Mathematical Analysis and Applications,
Vol. 361,
Issue. 2,
p.
506.
Shang, Shaoqiang
Cui, Yunan
and
Fu, Yongqiang
2012.
-convexity of Orlicz–Bochner function spaces endowed with the Orlicz norm.
Nonlinear Analysis: Theory, Methods & Applications,
Vol. 75,
Issue. 1,
p.
371.